# SDR PCAA9700512

- Difficulty date: August 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N834EX
- Make and model: Dhav DHC8102
- Aircraft serial: 285
- System (JASC): 3350 · Emergency Lighting
- Part: Bulbs
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN EMERGENCY EXIT LIGHT HAS 2 BULBS INOPERATIVE.  REMOVED AND REPLACED LAMPS.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
